# SDR ASOA201806267115

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 145864
- Aircraft time: 30,990 hours, 19,127 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND THE LEFT HAND ENGINE FWD LOWER YOLK FITTING CRACKED. MAINTENANCE R&R THE FITTING IAW CARD NUMBER EAZ6-2014-063. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
